UPPER SEMI-CONTINUITY FOR SOLUTION MAPPINGS OF WEAK QUASI-EQUILIBRIUM PROBLEMS

Tóm tắt

In this paper, we consider the weak quasi-equilibrium problems andshow some sufficient conditions on the existence of their solutions andthe upper semicontinuity of solution mappings.

Tài liệu tham khảo

[1] Aubin, J. P.: Mathematiccal Methods of Game and Economic Theory. North-Holland, Amsterdam, 1979.
[2] Chen, B., Huang, N-J.: Continuity of the solution maping to parametric generalized vector Ky Fan inequality problem. J. Global Optimization, 56 (2013) 1515 - 1528.
[3] Duong, T. T. T.: Mixed generalized quasi-equilibrium problems. J. Global Optimization, 56(2) (2013), 647-667.
[4] Fan, K.:A generalization of Tychonoff ’s fixed point theorem. Math. Ann., 142 (1961) 305 - 310.
[5] Klein, E., Thompson, A.C.: Theory of Corrsepondences. Wiley, New York (1984).
[6] Luc, D. T.: An Abstract problem in Variational Analysis. J Optim. Theory Appl., 138 (2008), 1, 65-76.
[7] Lin, L.J and Tu, Chin-I: The studies of systems of variational inclusions problems and variational disclusions problems with applications. Nonlinear Analysis, 69 (2008) 1981 -1998.
[8] Luc, D. T, Sarabi, E. and Soubeyran, A.: Existence of solutions in variational relation problems without convexity. J. Math. Analysis and Appl., 364 (2010), 544 - 555.
[9] Lin, L.J. and Tan, N. X.: On quasivariational inclusion problems of type I and related problems. J. Global Optimization. 39, No 3 (2007), 393-407.
[10] Park, S.: Fixed Points and Quasi-Equilibrium Problems. Nonlinear Operator Theory. Mathematical and Computer Modelling, 32 (2000), 1297-1304.
[11] Peng, Z. Y., Yang, X. M., Peng, J. W.: On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality. L. Optim. Theory Appl. 152, (2012) 256-264.
[12] Tan, N. X.: On the existence of solutions of quasi-variational inclusion problems, J. Optim Theory Appl., 123, 2004, 619-638.
[13] Tuan, L. A., Lee, G. M. and Sach, P. H.: Upper semicontinuity result for the solution mapping of a mixed parametric generalized vector quasiequilibrium problem with moving cone, J. Global Optimization, 47, 2010, 639 -660.
[14] Sach, P. H., Lin, J.L. and Tuan, L.A.: Generalized vector quasivariational inclusion problems with moving cones. L. Optim. Theory Appl. 147, (2010), 607 - 620.
[15] Sach, P. H. and Minh, N. B.: Continuity of solution mappings in some parametric non-weak vector Ky Fan inequalities. J. Global Optimization, 57 (2013), 1401 - 1418.